# SDR A6WA200940250

- Difficulty date: April 30, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 13,247 hours, 12,231 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Door Frame
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 135101-87 - APU ENCLOSURE IS CRACKED AT TOP MIDDLE EDGE OF DOOR FRAME.  APU ENCLOSURE TOP MIDDLE EDGE OF DOOR FRAME REPAIRED IAW REO 601R-49-11-071.  (K)
